Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A heuristic asymptotic formula concerning the distribution of prime numbers

Authors: Paul T. Bateman and Roger A. Horn
Journal: Math. Comp. 16 (1962), 363-367
MSC: Primary 10.42
Remarks: Math. Comp. 17, no. 84 (1963), pp. 445-447.
MathSciNet review: 0148632
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.42

Retrieve articles in all journals with MSC: 10.42

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society